# SDR 96ZZZX1825

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Aircraft: N230TX
- Make and model: Bell 230
- Aircraft serial: 23014
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Weight
- Part number: 222035401101
- Condition: Loose
- Location: Stabilizer End
- Part time: 540 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW WHICH HOLDS STABILIZER END WEIGHT BROKE.  WEIGHT PIVOTED ON REMAINING ATTACH SCREW DURING FLIGHT, THIS MOVEMENT CAUSED WEIGHT TO DEFORM.  NO DAMAGE TO SURROUNDING STRUCTURE OCCURRED.  NEW WEIGHT AND ATTACH SCREW, PN MS27039-1-13, INSTALLED.
